# SDR EIAA20090012

- Difficulty date: January 3, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 84,284 hours, 15,044 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 1880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1880 RBL 11 SEAT/TIE DOWN TRACK CHAFED.  DAMAGED AREA REMOVED AS PER SRM 51-10-01, NDT CHECKED AS PER PT6/51-00-00 ORIGINAL THICKNESS 0.170" REMAINING 0.140"  BEYOND SRM LIMITS.  CUT DAMAGED SEAT TRACK AS PER SRM 53-10-05 NDT CHECKED AS PER PT6/51-00-00, NO CRACK.  REPAIRED PARTS FABRICATED AS PER SRM 53-10-05 FIG 14 HOLES TXFRD AS PER SRM 51-30-05.  ALODINED PER BAC 5719.  PRIMERED AS PER AMM 51-26+-01.  PARTS INSTALLED AS PER SRM 51-30-02 PARA 4.
